American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Levi Lopes de Lima and Frederico Girão. The ADM mass of asymptotically flat hypersurfaces. Trans. Amer. Math. Soc. 367 (2015) 6247-6266.
Abstract, references, and article information   
View Article: PDF

[2] Fei Han and Xiaoling Huang. Even dimensional manifolds and generalized anomaly cancellation formulas. Trans. Amer. Math. Soc. 359 (2007) 5365-5381. MR 2327034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gregory Lambros Peterson. Cohomology classes associated to anomalies . Trans. Amer. Math. Soc. 340 (1993) 669-704. MR 1129437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael Eastwood. Supersymmetry, twistors, and the Yang-Mills equations . Trans. Amer. Math. Soc. 301 (1987) 615-635. MR 882706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. H. Rawnsley. A nonunitary pairing of polarizations for the Kepler problem . Trans. Amer. Math. Soc. 250 (1979) 167-180. MR 530048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia